Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Good Afternoon.. What Have Been The Side Effects Of Onfi, Briviact And Topomax?

Good Afternoon.. What Have Been The Side Effects Of Onfi, Briviact And Topomax?

My daughter will be getting one of these prescribed. What side effects should I expect?

A MyEpilepsyTeam Member said:

Am on all three and in day out of 'll three topomax has the side effects of tiredness and fatigue with a loss of motivation and appetite. And later on you may find a loss of interest of things you use to love to do and that could come back in time.. Briviact and onifi I have had no problems with as long as their not prescribed in large doses. I take half a tab of briviact in the morning and 3 at night.

edited, originally posted almost 3 years ago
A MyEpilepsyTeam Member said:

Have taken Depakote/Valprocic Acid .
Got very bad pains in my calfs, pain was so bad I couldn't walk !!!!

posted almost 3 years ago
A MyEpilepsyTeam Member said:

CindyZupancic:
Ask your doctor about TEGRETOL /TEGRETOL XR????
I've taken both, and am currently taking the Extended Version.
I take 2/400 MG tablets daily or 800 MG a day.
Have been GrandMAL seizure free for 43 years, my last GrandMAL was
on March 28,1986.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Topamax - emotional, moody, tired. Onfi - very tired

posted almost 3 years ago
A MyEpilepsyTeam Member said:

My side effects with Topamax caused me to see doors flying at me, walls caving in on me. with Onfi since they increased it I’m tired. As for Briviact I never had it.

posted almost 3 years ago
Already a Member? Log in